# SDR CALA9801333

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corroded
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD WING TO FUSELAGE BOTTLE PIN BLEEDING RUST AT SEALANT AREA.  THE BOTTLE PIN WAS REMOVED AND REPLACED IAW MM 57-41-1.
